# SDR CA980430012

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE3313
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 2722018003
- Condition: Cracked
- Location: Bs 272
- Part time: 26,289 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE OPENING AREA TO REPAIR CRACKED WEBS, THE RIGHT HAND FRAME AT NR 11 STRINGER POSITION WAS FOUND CRACKED.  FRAME AND CHANNEL P/N 27-22116-006 WERE CRACKED THROUGH BOTH LAYERS RUNNING FROM THE STRINGER CUT-OUT TO THE EDGE OF THE FRAME.  PART TC:  26,289.
